MathSciNet Relay Station
MathSciNet bibliographic data
MR2180400 58J45 (35Q75)
Klainerman, Sergiu; Rodnianski, Igor Rough solutions of the Einstein-vacuum equations. Ann. of Math. (2) 161 (2005), no. 3, 1143–1193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement